MathSciNet Relay Station
MathSciNet bibliographic data
MR2912708 60G50 (05C81 60B05 60G15 60G40 60J10 60J55)
Ding, Jian; Lee, James R.; Peres, Yuval Cover times, blanket times, and majorizing measures. Ann. of Math. (2) 175 (2012), no. 3, 1409–1471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement